# SDR ASAA2012110993273

- Difficulty date: November 9, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 22,934 hours, 7,089 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 176RCG
- Condition: Malfunctioned
- Location: Hf System
- Part time: 12,885 hours, 3,874 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 2 CIRCUIT BREAKER TRIPPED.  CONFIRMED FAULT, HF NR 2 CIRCUIT BREAKER TRIPPED. REPLACED NR 2 HF COMM TRANSCEIVER IAW MM 23-11-21, TRANSMITTED AND RECEIVED HF VOICE SIGNALS AND DATA, OPS CHECKED GOOD.
